Jin Li
Results

Journal Article
Eigenvalues of a Differential Operator and Zeros of the Riemann ζ-Function
Analysis in Theory and Applications, Vol. 36 (2020), Iss. 3 : pp. 283–294

Journal Article
Hyers-Ulam Stability of First Order Nonhomogeneous Linear Dynamic Equations on Time Scales
Communications in Mathematical Research , Vol. 35 (2019), Iss. 2 : pp. 139–148

Journal Article
The Budget Constrained Multi-Product Newsboy Problem with Reactive Production: A Problem from Entrepreneurial Network Construction
Communications in Mathematical Research , Vol. 28 (2012), Iss. 2 : pp. 97–107

Journal Article
Application of the Factorization Method to Recover Cuts with Oblique Derivative Boundary Condition
Journal of Computational Mathematics, Vol. 40 (2022), Iss. 3 : pp. 373–395

Journal Article
Extrapolation Methods for Computing Hadamard Finite-Part Integral on Finite Intervals
Journal of Computational Mathematics, Vol. 37 (2019), Iss. 2 : pp. 261–277

Journal Article
New Approach to the Limiter Functions
Journal of Computational Mathematics, Vol. 17 (1999), Iss. 1 : pp. 41–58

Journal Article
New Approach to the Limiter Functions
Journal of Computational Mathematics, Vol. 17 (1999), Iss. 1 : pp. 41–58

Journal Article
Grothendieck Property for the Symmetric Projective Tensor Product
Journal of Mathematical Study, Vol. 49 (2016), Iss. 4 : pp. 429–432

Journal Article
New Sixth-Order Compact Schemes for Poisson/Helmholtz Equations
Numerical Mathematics: Theory, Methods and Applications, Vol. 16 (2023), Iss. 2 : pp. 393–409

Journal Article
Superconvergence of the Composite Rectangle Rule for Computing Hypersingular Integral on Interval
Numerical Mathematics: Theory, Methods and Applications, Vol. 13 (2020), Iss. 3 : pp. 770–787